# SDR 0003713260

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 6,509 hours, 2,918 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: AE99119K
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED HYD Y RSVR LO LVL MESSAGE.  PERFORMED COM PROCEDURE AND LANDED AT FINAL DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING PTU QUICK DISCONNECT COUPLING 3718GM.  OPERATIONAL CHECK OK.
